# SDR CALA9800980

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SURFACE SKIN OF CABIN FLOORBOARD PANEL NR 77 PUNCTURED.  A DOUBLER, HAT SECTION, AND REPAIR PANELS WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 1, 51-70-2, 51-10-3, AND 51-20.
